Pre-\((\omega)\)separation axioms

Main Article Content

Rupesh Tiwari

Abstract

In this paper we use the notion of \((\omega)\) preopen sets to introduce and study pre-separation axioms in an
\((\omega)\)topological space.

Article Details

How to Cite
Tiwari, R. (2018). Pre-\((\omega)\)separation axioms. Journal of Advanced Studies in Topology, 9(2), 135-138. https://doi.org/10.20454/jast.2018.1492
Section
Original Articles
Author Biography

Rupesh Tiwari, St. Joseph's College

Asst. Professor in Mathematics